# SDR IPXA10562802

- Difficulty date: September 1, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46, MAIN DECK FLOOR STRUCTURE, HAS CORROSION ON FLOORBEAM, BS 1200, RBL 5, RBL 10, RBL 15, WL 208, AT NUT CLIP FASTNER HOLE, AT AFT UPR SIDE OF BEAM.  REPAIRED IAW ER NR10-4390 DATED 22SEP2010.
